MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1186000777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the tip of the luer lock connection broke off the syringe during administration.No patient injury.

Brand Name
60ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10532197
Report Number1915484-2020-01191
Device Sequence Number3118470
Product Code FMF
UDI-Device Identifier10884521010864
UDI-Public10884521010864
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777
Device Catalogue Number1186000777
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/14/2020
Patient Sequence Number1